MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. INF SET CLEO 24" 9MM; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. INF SET CLEO 24" 9MM; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7230-24
Medical Device Problem Codes Disconnection (1171); Insufficient Flow or Under Infusion (2182); Air/Gas in Device (4062)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use, the tubing came apart; the flexible tubing had disconnected from the hard plastic connector.There were several air bubbles as the patient had jammed the tubing back together and the patient was instructed not to use that device.It was unknown how long the patient was without therapy.The patient presented to the emergency room for medication restart.The device system delivered remodulin.
 
Additional Manufacturer Narrative
Event date unknown.Device not received by manufacturer.No product was returned.The reported complaint could not be confirmed.If the product is returned this complaint will be reopened for further investigation.No lot number was provided; therefore, a history record review could not be conducted.

Brand Name
INF SET CLEO 24" 9MM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18908954
Report Number3012307300-2024-01396
Device Sequence Number6247932
Product Code FPA
UDI-Device Identifier30610586028391
UDI-Public30610586028391
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21-7230-24
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REMODULIN
Patient Age54 YR
Patient SexMale